# SDR UPS07449029

- Difficulty date: January 10, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 69B621001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1760 FLOOR SUPPORT PLATE RBL 50-55 CORRODED.  CORROSION BLEND OUT 0.045 X .5 X 1 INCH EXCEED SRM LIMIT.  SUPPORT PLATE REPLACED AS PER SRM 53-40-00.
